RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1924, Volume 32, Number 1, Pages 46–49 (Mi msb7309)  

Sur les suites de fonctions analytiques

J. Priwaloff


Full text: PDF file (392 kB)

Bibliographic databases:

Citation: J. Priwaloff, “Sur les suites de fonctions analytiques”, Mat. Sb., 32:1 (1924), 46–49

Citation in format AMSBIB
\Bibitem{Pri24}
\by J.~Priwaloff
\paper Sur les suites de fonctions analytiques
\jour Mat. Sb.
\yr 1924
\vol 32
\issue 1
\pages 46--49
\mathnet{http://mi.mathnet.ru/msb7309}
\zmath{https://zbmath.org/?q=an:50.0247.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb7309
  • http://mi.mathnet.ru/eng/msb/v32/i1/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:140
    Full text:72

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019